On the structure of second-order periodic differential equations with given characteristic multipliers

František Neuman; Staněk, Svatoslav

Archivum Mathematicum (1977)

  • Volume: 013, Issue: 3, page 149-157
  • ISSN: 0044-8753

How to cite

top

Neuman, František, and Staněk, Svatoslav. "On the structure of second-order periodic differential equations with given characteristic multipliers." Archivum Mathematicum 013.3 (1977): 149-157. <http://eudml.org/doc/17948>.

@article{Neuman1977,
author = {Neuman, František, Staněk, Svatoslav},
journal = {Archivum Mathematicum},
language = {eng},
number = {3},
pages = {149-157},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On the structure of second-order periodic differential equations with given characteristic multipliers},
url = {http://eudml.org/doc/17948},
volume = {013},
year = {1977},
}

TY - JOUR
AU - Neuman, František
AU - Staněk, Svatoslav
TI - On the structure of second-order periodic differential equations with given characteristic multipliers
JO - Archivum Mathematicum
PY - 1977
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 013
IS - 3
SP - 149
EP - 157
LA - eng
UR - http://eudml.org/doc/17948
ER -

References

top
  1. J. Aczél, Lectures on Functional Equations and their Applications, Acad. Press, New Yoгк 1966. (1966) MR0208210
  2. F. M. Arscott, Periodic Differential Equations, Pergamon Press, Oxford 1964. (1964) Zbl0121.29903
  3. O. Borůvka, Linear Differential Transformations of the Second Order, The English Univ. Press, London 1971. (1971) Zbl0222.34002MR0463539
  4. O. Borůvka, Sur les blocs des équations différentielles Y" = Q(T) Y aux coefficients périodique, Rend. Mat. 8 (1975), 519-532. (1975) Zbl0326.34007MR0379945
  5. O. Borůvka, Teopuя глoбaныx cвoйcmв oбыкнoвeнныx лuнeйныx дuффepeнцuaльныx ypaвнeнuй вmopoгo nopядкa, Диффepeнциaльныe ypaвнeния 8 (1976), 1347-1383. (1976) 
  6. M. Kuczma, Functional Equations in a Single Variable, PWN, Warszawa 1968. (1968) Zbl0196.16403MR0228862
  7. W. Magnus & S. Winкler, Hill's Equation, Interѕcience Publiѕherѕ, New Yorк 1966. (1966) 
  8. F. Neuman, Note on bounded non-periodic solutions of second-order linear differential equations with periodic coefficients, Math. Nachr. 39 (1969), 217-222. (1969) Zbl0169.41703MR0247193

Citations in EuDML Documents

top
  1. Staněk, Svatoslav, On the structure of second-order linear differential equations with given characteristic multipliers in the generalized Floquet theory
  2. Staněk, Svatoslav, The characteristic multipliers of a block and of an inverse block of second-order linear differential equations with p i -periodic coefficients
  3. Staněk, Svatoslav, A note on disconjugate linear differential equations of the second order with periodic coefficients
  4. Otakar Borůvka, Sur les blocs des équations différentielles linéaires du deuxième ordre et leurs transformations
  5. Staněk, Svatoslav, On the Floquet theory of differential equations y ' ' = Q ( t ) y with a complex coefficient of the real variable
  6. Ondřej Došlý, Sixty years of professor František Neuman

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.